# SDR SWAA2025032709939

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 32,989 hours, 16,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT OVERWING INTERIOR EXIT LIGHT HAS A FEW LAMPS INOP<[01] RELAMPED FWD LEFT OVERWING INTERIOR EXIT LIGHT PER AMM 33-51-01. OPS CHECK GOOD.
